MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG CURVE STRAIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 90 DEG CURVE STRAIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 90 DEG CURVE STRAIGHT, QUICKPASS LASSO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Additional information provided 23-dec-2025: it was further reported that this was discovered during arthroscopic labral repair procedure with no delay reported nor additional anesthesia administered.No fragments were reported inside the patient.It was reported that while attempting to pass the lasso around the labrum to retrieve suture, a loud crack was heard, nothing was observed inside of the patient.The lasso was removed and disposed of due to the noise.Upon exam it was noted the lasso separated at the top where the metal attaches to the plastic.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 19-dec-2025, it was reported by a sales representative via (b)(4) that an ar-6068-90 90° curve straight, quickpass lasso broke.This was discovered during a procedure with no patient harm.The case was completed with another device.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the cover broken/disengaged from the base of the quickpass lasso.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user-applied excessive force during the prying/leveraging the device during insertion.

Brand Name
90 DEG CURVE STRAIGHT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24003655
Report Number1220246-2026-00094
Device Sequence Number18741495
Product Code LXH
UDI-Device Identifier00888867038943
UDI-Public(01)00888867038943(11)251001(17)300930(10)5248172261
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90 DEG CURVE STRAIGHT, QUICKPASS LASSO
Device Catalogue NumberAR-6068-90
Device Lot Number5248172261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer12/23/2025
04/20/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/16/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown